# SDR P5CA9800829

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 671BT FOUND CRACK AT FASTENER HOLE.  REPAIRED IAW SRM 51-40-15.
